RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ponomarev, S G

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8

Number of views:
This page:186
Abstract pages:1498
Full texts:677
References:49
Senior Researcher
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person32944
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/266138

Publications in Math-Net.Ru
2012
1. E. N. Aristova, G. A. Pestryakova, S. G. Ponomarev, M. I. Stoynov, “Neutron flux computation in a reflector with new carbonic materials”, Keldysh Institute preprints, 2012, 079, 12 pp.  mathnet
2007
2. S. G. Ponomarev, M. I. Stoynov, “2-dimensional streamwise periodical solutions of Navier–Stokes equations for plane channel”, Matem. Mod., 19:6 (2007),  118–128  mathnet  mathscinet  zmath
1996
3. S. G. Ponomarev, B. L. Rozhdestvenskii, M. I. Stoynov, “Navier–Stokes simulation of turbulent flows for various external conditions”, Matem. Mod., 8:10 (1996),  35–44  mathnet  zmath
1995
4. S. G. Ponomarev, V. F. Tishkin, “Monotone high-order accuracy difference schemes for modelling gasdynamic flows in a cavity”, Matem. Mod., 7:11 (1995),  55–65  mathnet  zmath
1994
5. S. G. Ponomarev, B. L. Rozhdestvenskii, M. I. Stoynov, “The structure of the streamwise periodical solutions of Navier–Stokes equations for low wave numbers”, Matem. Mod., 6:5 (1994),  3–14  mathnet  mathscinet  zmath
1990
6. M. E. Zhukovskii, S. G. Ponomarev, “The two-dimensional self-consistent numerical simulation of radiative excitation of electromagnetic fields in air”, Matem. Mod., 2:9 (1990),  3–9  mathnet  zmath
1988
7. S. G. Ponomarev, V. G. Priymak, B. L. Rozhdestvenskii, “Statistically stationary solutions of the Navier–Stokes equations in an annular channel. Hydrodynamic characteristics and space-time structure”, Zh. Vychisl. Mat. Mat. Fiz., 28:9 (1988),  1354–1366  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 28:5 (1988), 50–58
1986
8. S. G. Ponomarev, V. G. Priymak, B. L. Rozhdestvenskii, “Secondary flows of viscous fluid in annuli”, Dokl. Akad. Nauk SSSR, 291:4 (1986),  803–807  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020